# SDR DHL2001705524

- Difficulty date: April 15, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- NLG WW TOP CEILLING PANEL IS CRACKED AROUND FASTENER ROW AT BS285.5 RBL 3. REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR & FILLER
